Products of mode varieties and algebras of subalgebras

Agata Pilitowska; Anna B. Romanowska; Barbara Roszkowska-Lech

Mathematica Slovaca (1996)

  • Volume: 46, Issue: 5, page 497-514
  • ISSN: 0139-9918

How to cite

top

Pilitowska, Agata, Romanowska, Anna B., and Roszkowska-Lech, Barbara. "Products of mode varieties and algebras of subalgebras." Mathematica Slovaca 46.5 (1996): 497-514. <http://eudml.org/doc/34446>.

@article{Pilitowska1996,
author = {Pilitowska, Agata, Romanowska, Anna B., Roszkowska-Lech, Barbara},
journal = {Mathematica Slovaca},
keywords = {mode; product of varieties; algebra of subalgebras; affine space; Płonka sum; binary mode variety},
language = {eng},
number = {5},
pages = {497-514},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Products of mode varieties and algebras of subalgebras},
url = {http://eudml.org/doc/34446},
volume = {46},
year = {1996},
}

TY - JOUR
AU - Pilitowska, Agata
AU - Romanowska, Anna B.
AU - Roszkowska-Lech, Barbara
TI - Products of mode varieties and algebras of subalgebras
JO - Mathematica Slovaca
PY - 1996
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 46
IS - 5
SP - 497
EP - 514
LA - eng
KW - mode; product of varieties; algebra of subalgebras; affine space; Płonka sum; binary mode variety
UR - http://eudml.org/doc/34446
ER -

References

top
  1. KNOEBEL A., Product of independent algebras with finitely generated identities, Algebra Universalis 3 (1973), 147-151. (1973) MR0349543
  2. FREESE R.-McKENZIE R.-McNULTY G.-TAYLOR W., Algebras, Lattices, Varieties. Vol. II, Wadsworth and Brooks/Cole (ln preparation). 
  3. GANTER B.-WERNER H., Equational classes of Steiner systems, Algebra Universalis 5 (1975), 125-140. (1975) Zbl0327.08007MR0404103
  4. GRATZER G.-LAKSER H.-PLONKA J., Joins and direct products of equational classes, Canad. Math. Bull 12 (1969), 741-744, (1969) MR0276160
  5. JEZEK J.-KEPKA T., The lattice of varieties of commutative abelian distributive groupoids, Algebra Universalis 5 (1973), 14-20. (1973) MR0398952
  6. KEARNES K., The structure of finite modes, Preprint. 
  7. McKENZIE R.-McNULТY G.-ТAYLOR W., Algebras, Lattices, Varieties. Vol.l, Wadsworth, Monterey, 1987. (1987) 
  8. MIТSCHKE A.-WERNER H., On groupoids representable by vector spaces over finite fields, Arch. Math (Basel) 24 (1973), 14-20. (1973) MR0316601
  9. PILIТOWSKA A.-ROMANOWSKA A.-SMIТH J. D. H., Affine space and algebras of subalgebras, Algebra Universalis 34 (1995), 527-540. (1995) MR1357482
  10. PLONKA J., On a method of construction of abstract algebras, Fund Math. 61 (1967), 183-189. (1967) Zbl0168.26701MR0225701
  11. ROMANOWSKA A.-ROSZKOWSKA B., On some groupoid modes, Demonstratio Math. 20 (1987), 277-290. (1987) Zbl0669.08005MR0941422
  12. ROMANOWSKA A.-ROSZKOWSKA B., Representations of n-cyclic groupoids, Algebra Universalis 26 (1989), 7-15. (1989) Zbl0669.20058MR0981422
  13. ROMANOWSKA A.-SMITH J. D. H., From affine to projective geometry via convexity, In: Lecture Notes in Math. 1149, Springer, New York, 1985, pp. 255-270. (1985) Zbl0577.08003MR0823020
  14. ROMANOWSKA A.-SMITH J. D. H., Modal Theory an Algebraic Approach to Order Geometry and Convexity, Helderman Verlag, Berlin, 1985. (1985) Zbl0553.08001MR0788695
  15. ROMANOWSKA A.-SMITH J. D. H., Subalgebra systems of idempotent entropic algebras, J. Algebra 120 (1989), 247-262. (1989) Zbl0663.08002MR0989898
  16. ROMANOWSKA A.-SMITH J. D. H., On the structure of the subalgebra systems of idempotent entropic algebras, J. Algebra 120 (1989), 263-283. (1989) MR0989899
  17. ROMANOWSKA A.-SMITH J. D. H., Differential groupoids, In: Contributions to General Algebra 7, 1991, pp. 283-290. (1991) Zbl0744.20055MR1143092
  18. ROMANOWSKA A.-SMITH J. D. H., On the structure of semilattice sums, Czechoslovak. J. Math. 41 (1991), 24-43. (1991) Zbl0793.08010MR1087619
  19. ROSZKOWSKA B., The lattice of varieties of symmetric idempotent entropic groupoids, Demonstratio Math. 20 (1987), 259-275. (1987) Zbl0663.20065MR0941421
  20. ROSZKOWSKA B., On some varieties of symmetric idempotent entropic groupoids, In: Universal and Applied Algebra (K. Halkowska, B. Stawski, eds.), World Scientific. 1989, pp. 254-274. (1989) Zbl0762.20024MR1084409

NotesEmbed ?

top

You must be logged in to post comments.